MAUDE Adverse Event Report: CREAGH MEDICAL SUBLIME¿ RADIAL ACCESS 018 RX PTA DILATATION CATHETER; Catheter, angioplasty, peripheral, transluminal

CREAGH MEDICAL SUBLIME¿ RADIAL ACCESS 018 RX PTA DILATATION CATHETER; Catheter, angioplasty, peripheral, transluminal
Model Number SRA-DC18-40220
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3: to date, the device had not been returned.If returned, a supplemental mdr will be submitted for analysis results.
 
Event or Problem Description
The device was used for balloon angioplasty of the distal superficial femoral artery (sfa).The approximate vessel diameter was 4mm with a lesion length of approximately 150mm.The estimated lesion calcification was approximately 80%.The physician experienced difficulty removing the device.Removal was performed after the initial pass by holding negative pressure on an inflation device for approximately 5-10 seconds.Deflation was not confirmed under fluoroscopy once resistance was met.The physician "tugged pretty hard" when it was noticed the balloon was not moving under fluoroscopy during withdrawal.During the removal process, the shaft separated at the rapid exchange (rx) port.The introducer sheath needed to be removed when the balloon segment was snared because the balloon did not deflate enough to pass through the sheath.All balloon segments were retrieved.After removal, the physician still needed a 6mm balloon for the proximal sfa segment.Due to removing the sheath, the physician decided to gain femoral access to treat the proximal sfa with a drug coated balloon (dcb).There was no further impact to patient outcome.The reported issue resulted in a procedure delay of approximately one hour.The reported issue may have been caused by a combination of not fully deflating the balloon and removal through high calcification.

Brand Name
SUBLIME¿ RADIAL ACCESS 018 RX PTA DILATATION CATHETER
Common Device Name
Catheter, angioplasty, peripheral, transluminal
Manufacturer (Section D)
CREAGH MEDICAL
ida business park
creagh road
ballinasloe, co. galway H53 K 8P4
EI  H53 K8P4
Manufacturer (Section G)
CREAGH MEDICAL
ida business park
creagh road
ballinasloe, co. galway H53 K 8P4
EI   H53 K8P4
Manufacturer Contact
phil haney
7905 golden triangle drive
suite 190
eden prairie, MN 55344
9525007598
MDR Report Key17738534
Report Number3005994106-2023-00006
Device Sequence Number15172710
Product Code LIT
UDI-Device Identifier05391525786308
UDI-Public05391525786308
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K211044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/07/2023
Device Model NumberSRA-DC18-40220
Device Lot Number22102633
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2023
Initial Report FDA Received Date09/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown